+91-9365665504    +91-8724002629    submit@saspublisher.com  

SAS Publishers

(An International Publisher for Academic and Scientific Journals)
Scholars Journal of Physics, Mathematics and Statistics
Volume-6; - Issue-07

Review Article

July 17, 2019

Bounded traveling wave solutions of the (2+1)-dimensional breaking soliton equation

  Lan Wang, Zhihe Chen, Zhifeng Wang

  Sch J Phys Math Stat | 118-123

  DOI : 10.21276/sjpms.2019.6.7.1


 Abstract  PDF  Full Texts e-Pub

Review Article

July 22, 2019

Intrinsic Variance Estimation for Gaussian Mixture Distribution

  Junhao Guo

  Sch J Phys Math Stat | 124-129

  DOI : 10.21276/sjpms.2019.6.7.2


 Abstract  PDF  Full Texts e-Pub

Review Article

July 30, 2019

On Compactness in Tritopological Spaces

  Asmhan Flieh Hassan, Zainab Imran Mousa

  Sch J Phys Math Stat | 130-135

  DOI : 10.21276/sjpms.2019.6.7.3


 Abstract  PDF  Full Texts e-Pub

Open Access Policy




This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Copyright @2020 SAS Publishers, India